×

zbMATH — the first resource for mathematics

Chebyshev series expansion of inverse polynomials. (English) Zbl 1098.33006
Chebyshev expansions of inverse polynomials are considered in this paper. Among other results, recurrence relations of the expansion coefficients are given and approximation by the truncated Chebyshev series are studied.

MSC:
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
65D15 Algorithms for approximation of functions
42C20 Other transformations of harmonic type
41A50 Best approximation, Chebyshev systems
41A10 Approximation by polynomials
Software:
MISCFUN
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] M. Abramowitz, I.A. Stegun (Eds.), Handbook of Mathematical Functions, nineth ed., Dover Publications, New York, 1972.
[2] Broucke, R., Algorithm 446: ten subroutines for the manipulation of Chebyshev series, Comm. ACM, 16, 4, 254-256, (1973)
[3] Broucke, R.A., Construction of rational and negative powers of formal series, Comm. ACM, 14, 1, 32-35, (1971) · Zbl 0219.68012
[4] Bulychev, Y.G.; Bulycheva, E.Y., Some new properties of the Chebyshev polynomials and their use in analysis and design of dynamic systems, Automat. remote control, 64, 4, 554-563, (2003) · Zbl 1064.93013
[5] Clenshaw, C.W.; Curtis, A.R., A method for numerical integration on an automatic computer, Numer. math., 2, 197-205, (1960) · Zbl 0093.14006
[6] Cody, W.J., A survey of practical rational and polynomial approximation of functions, SIAM rev., 12, 3, 400-423, (1970) · Zbl 0199.39301
[7] Elliott, D., The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function, Math. comp., 18, 86, 274-284, (1964) · Zbl 0119.32904
[8] Fettis, H.E., Numerical calculation of certain definite integrals by Poisson’s summation formula, Math. tabl. aids comput., 9, 51, 85-92, (1955) · Zbl 0066.10601
[9] Fosdick, L.D., A special case of the filon quadrature formula, Math. comp., 22, 101, 77-81, (1968) · Zbl 0157.23301
[10] Fox, L.; Parker, I.B., Chebyshev polynomials in numerical analysis, Oxford mathematical handbooks, (1968), Oxford University Press Oxford · Zbl 0153.17502
[11] Fraser, W., A survey of methods of computing minimax and near-minimax polynomial approximations for functions of a single independent variable, J. ACM, 12, 3, 295-314, (1965) · Zbl 0141.33601
[12] Gemignani, L., Chebyshev rational interpolation, Numer. algorithms, 15, 1, 91-110, (1997) · Zbl 0890.65009
[13] Glader, C., A method for rational Chebyshev approximation of rational functions on the unit disk and on the unit interval, Numer. algorithms, 26, 2, 151-165, (2001) · Zbl 1172.41303
[14] Gradstein, I.; Ryshik, I., Summen-, produkt- und integraltafeln, (1981), Harri Deutsch Thun · Zbl 0080.33703
[15] Hasegawa, T.; Torii, T.; Ninomiya, I., Generalized Chebyshev interpolation and its application to automatic quadrature, Math. comp., 41, 164, 537-553, (1983) · Zbl 0526.65020
[16] Hunter, D.B.; Smith, H.V., A quadrature formula of Clenshaw-Curtis type for the Gegenbauer weight-function, J. comput. appl. math, 177, 2, 389-400, (2005) · Zbl 1090.41011
[17] Isaacson, E.; Keller, H.B., Analysis of numerical methods, (1966), Wiley New York, London, Sydney · Zbl 0168.13101
[18] Kalorkoti, K., Inverting polynomials and formal power series, SIAM J. comput., 22, 3, 552-559, (1993) · Zbl 0797.12008
[19] Karageorghis, A.; Phillips, T.N., On the coefficients of differentiated expansion of ultraspherical polynomials, Appl. numer. math., 9, 2, 133-141, (1992) · Zbl 0748.65063
[20] Kung, H.T., On computing reciprocals of power series, Numer. math., 22, 341-348, (1974) · Zbl 0274.65009
[21] Kzaz, M.; Prévost, M., Convergence acceleration of gauss – chebyshev quadrature formulae, Numer. algorithms, 34, 2-4, 379-391, (2003) · Zbl 1036.65027
[22] MacLeod, A.J., Algorithm 757: MISCFUN, a software package to compute uncommon special functions, ACM trans. math. soft., 22, 3, 288-301, (1996) · Zbl 0884.65013
[23] Maehly, H.J., Methods for Fitting rational approximations. part I: telescoping procedures for continued fractions, J. ACM, 7, 150-162, (1960) · Zbl 0113.32502
[24] Mason, J.C., The minimality properties of Chebyshev polynomials and their lacunary series, Numer. algorithms, 38, 1, 61-78, (2005) · Zbl 1078.33007
[25] Mason, J.C.; Crampton, A., Laurent-Padé approximants to four kinds of Chebyshev polynomial expansions. part I. maehly type approximants, Numer. algorithms, 38, 1, 3-18, (2005) · Zbl 1071.41012
[26] Murnaghan, F.D.; Wrench, J.W., The determination of the Chebyshev approximating polynomial for a differentiable function, Math. tabl. aids comput., 13, 67, 185-193, (1959) · Zbl 0112.08002
[27] Nitsche, J.C.C., Über die abhängigkeit der tschebyscheffschen approximierenden einer differenzierbaren funktion vom intervall, Numer. math., 4, 262-276, (1962) · Zbl 0108.27301
[28] Pérez-Acosta, F.; González Vera, P., A note on quadrature formulas for the Chebyshev weight function of the first kind, Appl. math. lett., 7, 3, 97-100, (1994) · Zbl 0798.41025
[29] Rababah, A., Transformation of chebyshev – bernstein polynomial basis, Comput. methods appl. math., 3, 4, 608-622, (2003) · Zbl 1046.41005
[30] Ralston, A., Rational Chebyshev approximation by remes’ algorithms, Numer. math., 7, 322-330, (1965) · Zbl 0133.39101
[31] Rivlin, T.J., Polynomials of best uniform approximation to certain rational functions, Numer. math., 4, 345-349, (1962) · Zbl 0112.35304
[32] Sartoretto, F.; Spigler, R., Computing expansion coefficients in orthogonal bases of ultraspherical polynomials, J. comput. appl. math., 56, 295-303, (1994) · Zbl 0827.65021
[33] Sen, R., Closed-form expressions for certain induction integrals involving Jacobi and Chebyshev polynomials, J. comput. phys., 156, 2, 393-398, (1999) · Zbl 0941.65134
[34] Smith, L.B., Algorithm 277, computation of Chebyshev series coefficients, Comm. ACM, 9, 2, 86-87, (1966)
[35] Smith, H.V., Some error expansions for certain Gaussian quadrature rules, J. comput. appl. math., 155, 2, 331-337, (2003) · Zbl 1025.41018
[36] van der Pol, B.; Weijers, T.J., Tchebyscheff polynomials and their relation to circular functions, Bessel functions and Lissajous-figures, Physica, 1, 78-96, (1934) · Zbl 0008.07004
[37] Veidinger, L., On the numerical determination of the best approximations in the Chebyshev sense, Numer. math., 2, 99-105, (1960) · Zbl 0090.33702
[38] Z. Wang, Semilocal convergence of Newton’s method for finite-dimensional variational inequalities and nonlinear complementarity problems, Ph.D. Thesis, Universität Karlsruhe, Germany, 2005.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.